RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 9  


Orders of moduli of continuity of operators of almost best approximation
P. V. Al'brecht
3
Hyperbolic attractors of diffeomorphisms of orientable surfaces
A. Yu. Zhirov
29
On properties of solutions of a class of nonlinear second-order equations
V. A. Kondrat'ev, A. A. Kon'kov
81
On dynamical systems close to Hamiltonian with separatrix loops of a saddle
V. S. Medvedev, E. L. Fedorov
95
On rapidly convergent iterative methods with complete boundary-condition splitting for a multidimensional singularly perturbed system of Stokes type
B. V. Pal'tsev
109
The existence of a smooth divisor on Fano 4-folds of index 2
Yu. G. Prokhorov
139
On the theory of epigroups. II
L. N. Shevrin
153
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019